Tamoxifen induced-thrombocytopenia: it does occur


Nasiroglu N., Pamukcuoglu M., Abali H., Oeksuezoglu B., Uener A., Zengin N.

MEDICAL ONCOLOGY, vol.24, no.4, pp.453-454, 2007 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 24 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1007/s12032-007-0013-0
  • Journal Name: MEDICAL ONCOLOGY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.453-454

Abstract

Tamoxifen has been in the center of management of hormone-sensitive breast cancer. Furthermore, it represents the best example of chemo-prevention: It reduces the incidence of invasive breast cancer. However, it has some side effects, several of them are severe. Oncologists, hematologists, internal medicine specialists and gynecologists must know this agent in detail. Authors report a very rare side effect, thrombocytopenia and discuss it briefly.